# SDR DYM2002F00001

- Difficulty date: October 6, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N35890
- Make and model: Piper PA-31-350
- Aircraft serial: 318052139
- Engine: Lyc TIO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 400106
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT EXPERIENCED A NOSE GEAR NOT EXTENDING.  AFTER SEVERAL EXTENSION TRIES WITH NO SUCCESS, HE LAND WITH NOSE GEAR IN NOSE WHEEL WELL.  THE NLG J HOOK WAS FOUND TO BE MISSING THE NUT AND COTTER KEY, ALLOWING THE J CONTROL ROD TO DISENGAGE FROM THE J HOOK BOLT.  THE J HOOK WAS DISENGAGED AND GEAR EXTENDED NORMALLY.
